Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 676470, 11 pages
http://dx.doi.org/10.1155/2014/676470
Research Article

New Oscillation Criteria for Third-Order Nonlinear Mixed Neutral Difference Equations

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
2Department of Mathematics, Faculty of Education and Languages, Amran University, Amran, Yemen

Received 8 September 2013; Accepted 14 November 2013; Published 10 February 2014

Academic Editors: C. Bai, Y. Fu, W. Klingenberg, and P. K. Sahoo

Copyright © 2014 Elmetwally Mohammed Elabbasy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elmetwally Mohammed Elabbasy, Magdy Yoseph Barsom, and Faisal Saleh AL-dheleai, “New Oscillation Criteria for Third-Order Nonlinear Mixed Neutral Difference Equations,” Chinese Journal of Mathematics, vol. 2014, Article ID 676470, 11 pages, 2014. https://doi.org/10.1155/2014/676470.